Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER
Model Number
6120.5000
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
04/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that the tip of the driver broke off during provisional tightening, and remains in the patient.
New Search
Submit an Adverse Event Report
Brand Name
CREO
Common Device Name
THREADED LOCKING CAP DRIVER
Manufacturer
(Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key
11802232
Report Number
3004142400-2021-00087
Device Sequence Number
1099383
Product Code
LXH
UDI-Device Identifier
00889095173604
UDI-Public
00889095173604
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K124058
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/05/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
6120.5000
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
04/12/2021
Initial Report FDA Received Date
05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
74 YR